Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i3.80
pages 60-66

On Solution of Continuous Stochastic Problem of Optimal Partitioning with Objective Functional Recovery

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Konstantin A. Kuznetsov
Dnepropetrovsk State University

ABSTRACT

An algorithm for solution of continuous stochastic problem of optimal partitioning of a set Ω ⊂ En in the Euclidean space into nonintersecting subsets is presented. Analytical expressions for the functions being parts of the objective functional are unknown, however, independent random realizations of these functions at points Xn ∈ Ω can be observed.


Articles with similar content:

Problem SDX as the Extreme Case of Combined Type Recognition Problems
Journal of Automation and Information Sciences, Vol.40, 2008, issue 4
Irina A. Borisova, Nikolay G. Zagoruiko
About the Optimal Dual Control Algorithm of Observation of Two Normal Markov Sequences in Infinite Interval
Journal of Automation and Information Sciences, Vol.33, 2001, issue 1
Shamil M. Ihsanov
Analytical reconstruction of the R-class systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 3
Nikolay P. Osadchuk , Victor G. Gorodetskyi
APPLICATION OF REPRODUCING KERNEL ALGORITHM FOR SOLVING DIRICHLET TIME-FRACTIONAL DIFFUSION-GORDON TYPES EQUATIONS IN POROUS MEDIA
Journal of Porous Media, Vol.22, 2019, issue 4
Omar Abu Arqub, Nabil Shawagfeh
Concepts, Properties, and Applications of Linear Systems to Describe Distribution, Identify Input, and Control Endogenous Substances and Drugs in Biological Systems
Critical Reviews™ in Biomedical Engineering, Vol.24, 1996, issue 2-3
Davide Verotta